Feel bad for you, hope you will get rid of this situation (diarrhea) soon.
Did you have a fever? If so, it suggests an infection somewhere
Hello-I would take a good, high potency probiotic. You could be lacking some "friendly bacteria" due to the diarrhea, this can cause the issue you are having.
Hi. Gosh, that's a bad bout of 'something'. So other issues resolved which is good. They ran numbers so knew you needed potassium? And electrolytes. Dehydration is crazy how it affects us, isn't it? The diarrhea could be leading to dehydration, of course, so watch your fluid intake very carefully. I had a long period of diarrhea that did start due to being on antibiotics for a long period of time with a dental issue and then uti. Then after that, I would flare into a diarrhea issue for quite a while. I did prebiotics and probiotics. https://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/expert-answers/probiotics/faq-20058065 This did help. And my doctor wanted me to take an otc medication for ibs. I didn't do it and my issues resolved. Let me know what your doctor says. They may want to do a stool culture on you as well.